# SDR ASAA11510444

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,795 hours, 4,794 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355C000101
- Part serial: 2842
- Condition: Inoperative
- Location: Stab Trim
- Part time: 16,593 hours, 5,225 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LEG ATTEMPTED TO TRIM STAB WITH CAPT YOKE SWITCHES NO EFFECT.  HAD F/O TRY ON HIS YOKE NO RESPONSE.  STAB TRIM WORKED FOR SETTING STAB TRIM FOR TAKEOFF.  DIVERSION TIME: 14 MINUTES.  UNABLE TO DUPLICATE DEFECT STAB TRIM OPS NORMAL WITH CAPT'S & F/O'S YOKE SWITCHES & AP/ REF MM 27 41 71.  REPLACED STAB TRIM MOTOR PRECAUTIONARY REF MM 27 41 71, OPS CHECK NORMAL.
